Proceedings of the American Mathematical Society. Volume 129, Number 4, 2001
Contents of Volume 129, Number 4 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Trace methods in twisted group algebras D. S. Passman Proc. Amer. Math. Soc....
Enregistré dans:
Auteur principal: | American Mathematical Society |
---|---|
Format: | Article |
Langue: | English |
Publié: |
American Mathematical Society
2009
|
Sujets: | |
Accès en ligne: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/507 |
Tags: |
Ajouter un tag
Pas de tags, Soyez le premier à ajouter un tag!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Documents similaires
-
Proceedings of the American Mathematical Society. Volume 129, Number 2, 2001
par: American Mathematical Society
Publié: (2009) -
Proceedings of the American Mathematical Society. Volume 129, Number 11, 2001
par: American Mathematical Society
Publié: (2009) -
Proceedings of the American Mathematical Society. Volume 129, Number 10, 2001
par: American Mathematical Society
Publié: (2009) -
Proceedings of the American Mathematical Society. Volume 129, Number 3, 2001
par: American Mathematical Society
Publié: (2009) -
Proceedings of the American Mathematical Society. Volume 129, Number 9, 2001
par: American Mathematical Society
Publié: (2009)